Subellipticity of the $$\bar \partial$$ -Neumann problem on pseudo-convex domains: Sufficient conditionsproblem on pseudo-convex domains: Sufficient conditions

J. J. Kohn Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331543

Acta Mathematica, 142, (1), 79-122, 1978.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 244 downloads ] [ 0 comments ]
@inproceedings{j.1978subellipticity,
  title={Subellipticity of the $$\bar \partial$$ -Neumann problem on pseudo-convex domains: Sufficient conditionsproblem on pseudo-convex domains: Sufficient conditions},
  author={J. J. Kohn},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203248165246252},
  booktitle={Acta Mathematica},
  volume={142},
  number={1},
  pages={79-122},
  year={1978},
}
J. J. Kohn. Subellipticity of the $$\bar \partial$$ -Neumann problem on pseudo-convex domains: Sufficient conditionsproblem on pseudo-convex domains: Sufficient conditions. 1978. Vol. 142. In Acta Mathematica. pp.79-122. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203248165246252.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved